MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121712060
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address disassociation of the liner from the cup.Doi: (b)(6) 2017, dor: (b)(6) 2019, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 60MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8611916
Report Number1818910-2019-93548
Device Sequence Number11183897
Product Code LPH
UDI-Device Identifier10603295009207
UDI-Public10603295009207
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121712060
Device Lot NumberHF3435
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight142